Journal of Mathematical and Fundamental Sciences, ISSN: 2337-5760, E-ISSN: 2338-5510

Welcomes full research articles in the area of Mathematics and Natural Sciences from the following subject areas: Chemistry, Astronomy, Biology, Agricultural Sciences, Health Sciences, Biochemistry, Earth Science, Mathematics, Statistics, Medical Science, and Physics.

Starting from Vol. 1, No. 1, 1961, full articles published are available online at ITB Journal and indexed by Scopus, Index Copernicus, Google Scholar, Directory of Open Access Journals, getCITED, NewJour, Open J-Gate, The Elektronische Zeitschriftenbibliothek EZB by University Library of Regensburg, and EBSCO Open Science Directory.
           Journal Vol. 29A No. 1/2, 1996
1. A Necessary and Sufficient Condition for the Uniqueness of Minimum Spanning Tree, Maman A. Djauhari,

2. Oscillation of Second Order Nonlinear Differential Equations, S.M. Nababan,

96. Vol. 04A No. 3, 1969

97. Vol. 04A No. 2, 1968

98. Vol. 04A No. 1, 1967

99. Vol. 03A No. 4, 1965

100. Vol. 03A No. 3, 1965